# SDR 95FDEA01107

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 65246588
- Condition: Corroded
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W I/B FOREFLAP I/B END POTTING COMPOUND MISSING.  REMOVED UPPER SKIN SURFACE OF FLAP, FOUND L/E SPAR CORRODED.  REMOVED CORRODED SPAR AND REPLACED WITH NEW SPAR LAID UP SKIN REPAIRS, ALL WORK DONE IAW FEDEX SRM 51-40-6, 51-30-2 AND FEDEX MM 51-20-151 AND 51-51-11.
